Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extremal properties of weakly starlike $ p$-valent functions


Author: James A. Hummel
Journal: Trans. Amer. Math. Soc. 130 (1968), 544-551
MSC: Primary 30.44
DOI: https://doi.org/10.1090/S0002-9947-1968-0222280-4
MathSciNet review: 0222280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Bender, Some extremal theorems for multivalently star-like functions, Duke Math. J. 29 (1962), 101-106.
  • [2] A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204-223.
  • [3] J. A. Hummel, Multivalent starlike functions, J. Analyse Math. 18 (1967), 133-160.
  • [4] M. S. Robertson, Multivalently star-like functions, Duke Math. J. 20 (1953), 539-549.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.44

Retrieve articles in all journals with MSC: 30.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222280-4
Article copyright: © Copyright 1968 American Mathematical Society